# SDR JR2R20210225815

- Difficulty date: February 25, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N86334
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000534
- Aircraft time: 11,978 hours, 6,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Spacer
- Part number: 17013414003
- Condition: Corroded
- Location: Zone 200
- Part time: 11,918 hours, 6,869 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCESS PANEL 192BL SPACER CORRODED OUT OF LIMITS
